MAUDE Adverse Event Report: AVANOS MEDICAL INC. INTRODUCER KIT FOR GASTROSTOMY FEEDING TUBE, 22FR DILATOR; DH EF PERC PLACEMENT PRODUCTS

AVANOS MEDICAL INC. INTRODUCER KIT FOR GASTROSTOMY FEEDING TUBE, 22FR DILATOR; DH EF PERC PLACEMENT PRODUCTS
Model Number 98433
Medical Device Problem Code Separation Failure (2547)
Health Effect - Clinical Code Erosion (1750)
Date of Event 01/11/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The actual complaint product was not returned for evaluation.A review of the device history record is not possible as no lot number was provided.Root cause could not be determined.Avanos medical, inc.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the avanos medical, inc.Complaint database and identified as complaint (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that an avanos medical, inc.Product is defective or caused serious injury.
 
Event or Problem Description
Avanos medical, inc.Received a single report that referenced three different incidences, which were associated with separate units, involving three different events.This is the second of three reports.Refer to 9611594-2021-00007 for the first event.Refer to 9611594-2021-00009 for the third event.It was reported the sutures were not dissolving causing the patient's skin to become "eroded." additional information received 18-jan-2021 stated the patient went to the emergency room (er) for assessment due to pain at gastrostomy tube site.The patient has an appointment with the hematology/oncology to assess pain at gastrostomy site.The patient went to the outpatient clinic for removal of the device.
 
Additional Manufacturer Narrative
All information reasonably known as of 23-mar-2021 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by avanos medical, inc.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to avanos medical, inc.Avanos medical, inc.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the avanos medical, inc.Complaint database and identified as complaint (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that an avanos medical, inc.Product is defective or caused serious injury.

Brand Name
INTRODUCER KIT FOR GASTROSTOMY FEEDING TUBE, 22FR DILATOR
Common Device Name
DH EF PERC PLACEMENT PRODUCTS
Manufacturer (Section D)
AVANOS MEDICAL INC.
5405 windward parkway
alpharetta GA 30004
MDR Report Key11288865
Report Number9611594-2021-00008
Device Sequence Number19890808
Product Code KGC
UDI-Device Identifier00350770984339
UDI-Public00350770984339
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K080253
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/23/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number98433
Device Catalogue NumberN/A
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 01/12/2021
Supplement Date Received by Manufacturer02/25/2021
Initial Report FDA Received Date02/05/2021
Supplement Report FDA Received Date03/23/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Weight75